2 doctors weighed in:
Was prescribed caduet. Am experiencing terrible abdominal pain.?
2 doctors weighed in

Dr. Paul Hartlaub
Preventive Medicine
1 doctor agrees
In brief: Get it checked out
The amlodipine part of Caduet can cause constipation, and this might be part of the problem, but it is hard to be sure.
Almost any medicine can cause stomach upset, but there might be something else going on, too. I would get this checked out by your primary healthcare provider.

In brief: Get it checked out
The amlodipine part of Caduet can cause constipation, and this might be part of the problem, but it is hard to be sure.
Almost any medicine can cause stomach upset, but there might be something else going on, too. I would get this checked out by your primary healthcare provider.
Dr. Paul Hartlaub
Dr. Paul Hartlaub
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors